Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Sudden sweating, hearing loss, strange feeling in stomach. Medical attention required?

Hello I was just working an even and while I was working the stranges thing happened .. I got this strang feeling in my stomach and then my ears felt like I have cotton in them i could barely hear.!! And then I broke out into a huge sweat my face and back was soaked.! It happened twice in 2 hours and hasn t happened again the rest of the night should I see a doctor
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
ENT Specialist 's  Response

Thank you for your query.

1. The most common cause for this is acidity,stress, indigestion or acid reflux leading to a vasovagal attack. In most cases, this is harmless. However it must be investigated to prevent it from happening again.

2. The Ear is supplied by many nerves that also supply many other areas of the body such as the face, tongue , teeth, throat, heart and stomach.

3. Get your Pure Tone Audiograms (PTA)and Tympanogram (Impedance Audiogram or I/A) done since you had decreased hearing. Get your ECG and Chest X-ray done.

4. You should see a physician.

Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor